Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Irregular periods, taking duoluton. Is there thyroid problem, suggestion?

Hi, i m 23yrs old unmarried I used to get my MC every month on 5th this month i got it on 8th & next day it stopped & again it started on 15th of the same month & it is still not stopped though it is not heavy i can see the spots daily doctor adviced me to take duoluton tablet for 21 days. Please advice why is this tablet adviced to me is there any serious problem & how should i take this tablet should i swallo it & doctor says its because of thyroid ....
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  222
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Endocrinologist 's  Response
Dear ma'm, Hi! you have left your query half way through. thyroid.....? thyroid what ? if you have thyroid problem , definitely it will interfere with your regular cycles. you need to maintain a normal thyroid balance. if you are obese or have gained weight recently, if you are over stressed, all these will cause irregular periods. before starting duoluton confirm the cause. the drug is given to regularize the hormonal fluctuations. regards!
Answered: Wed, 26 Mar 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor